Alert archive / Kentucky / Flash Flood Warnings in 2006

Flash Flood Warning 54, NWS Louisville, KY

August 10, 2006Boyle County, Mercer County, Washington County, Kentucky

NWS Louisville, KY issued this flash flood warning at Aug 10, 2006, 7:14 PM EDT for Boyle County, Mercer County, Washington County, Kentucky. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 10, 2006, 7:14 PM EDT (23:14 UTC)
Expired
Aug 10, 2006, 10:00 PM EDT
In force
3 hr
Issued by
NWS Louisville, KY
Area
Counties, with a storm outline in the text

Counties Boyle County, KY, Mercer County, KY, Washington County, KY

The radar

The Louisville radar (KLVX), 88 km from the middle of the area, began a volume at 23:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 11.2 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2006-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1203 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2006-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1203 J/kg
Mixed-layer CIN
-98 J/kg
Mixed-layer LCL
1310 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KLMK 102318
FFWLMK
KYC021-167-229-110200-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
714 PM EDT THU AUG 10 2006

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BOYLE COUNTY IN EAST CENTRAL KENTUCKY...  
  MERCER COUNTY IN EAST CENTRAL KENTUCKY...   
  WASHINGTON COUNTY IN NORTH CENTRAL KENTUCKY...

* UNTIL 1000 PM EDT

* AT 712 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
ADDITIONAL MODERATE TO HEAVY RAIN MOVING BACK INTO THE AREA. 
ADDITIONAL RAINFALL AMOUNTS OF UP TO 1 INCH ARE LIKELY. THIS ON TOP 
OF VERY WET GROUND MAY LEAD TO ENHANCED FLOODING. THE HIGHEST THREAT 
FOR CONTINUED FLOODING IS OVER SOUTHEASTERN WASHINGTON... 
SOUTHWESTERN MERCER...AND NORTHWESTERN BOYLE COUNTIES...WHERE UP TO 
3 INCHES OF RAIN FELL EARLIER IN THE AFTERNOON.

IN FAR SOUTHWEST MERCER COUNTY...NEAR ROSE HILL...THE DICKSVILLE 
BRIDGE IS COVERED WITH WATER AND IS IMPASSABLE AT THIS TIME. THIS 
WAS REPORTED BY LAW ENFORCEMENT.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. EVEN MODERN SPORT UTILITY VEHICLES AND LARGE PICK-UP TRUCKS
CANNOT BE SAFELY DRIVEN THROUGH FLOOD WATERS.

LAT...LON 3763 8505 3759 8491 3779 8491 3774 8514

$$
CS
1 follow-up statement
000 
WGUS73 KLMK 110123
FFSLMK

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
920 PM EDT THU AUG 10 2006

KYC021-167-229-110130-
MERCER KY-WASHINGTON KY-BOYLE KY-
920 PM EDT THU AUG 10 2006

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHWESTERN
BOYLE...SOUTHEASTERN WASHINGTON AND SOUTHWESTERN MERCER COUNTIES...



AT 920 PM EDT...DOPPLER RADAR INDICATED LIGHT TO MODERATE RAIN 
FALLING OVER BOYLE...MERCER AND WASHINGTON COUNTIES OF CENTRAL 
KENTUCKY. LOCAL LAW ENFORCEMENT AGENCIES REPORTED ALL ROADS ARE 
PASSABLE AT THIS TIME. AS A RESULT THE FLASH FLOOD WARNING FOR 
BOYLE..MERCER AND WASHINGTON COUNTIES HAS BEEN CANCELLED. THE LIGHT 
RAIN WILL CONTINUE TO FALL THOUGH MIDNIGHT WITH NO ADDITIONAL 
FLOODING PROBLEMS.

LAT...LON 3763 8505 3759 8491 3779 8491 3774 8514

$$

LD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Aug 10, 6:00 PM EDT, 1 hour 14 minutes earlier.

Area forecast discussion, Aug 10, 6:00 PM EDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION.
NATIONAL WEATHER SERVICE LOUISVILLE KY
600 PM EDT THU AUG 10 2006

.UPDATE...
UPDATING FORECAST TO ACCOUNT FOR NEW SEVERE THUNDERSTORM WATCH
ISSUED BY STORM PREDICTION CENTER FOR TENNESSEE BORDER COUNTIES.

WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE TO AFFECT THE
AREA THIS EVENING. THE BEST CHANCE FOR ANY SEVERE
WEATHER...PRIMARILY STRONG GUSTY WINDS...WILL BE SOUTHEAST OF A LINE
FROM RUSSELLVILLE...TO HARDINSBURG...TO LEXINGTON. NORTHWEST OF THAT
LINE...HEAVY RAIN WILL BE THE MAIN THREAT WITH TOTAL RAINFALL
AMOUNTS OF 3 TO 4 INCHES POSSIBLE BY LATE EVENING.

13

.IN THE SHORT TERM...(TODAY AND TONIGHT)...

WILL KEEP FOCUS ON CHANCES OF SEVERE STORMS LATE THIS AFTERNOON AND
EVENING...AND THEN THE THREAT OF HEAVY RAIN OVERNIGHT. STORM
PREDICTION CENTER HAS ISSUED A SEVERE THUNDERSTORM WATCH THROUGH 9
PM FOR ALL OF SOUTHERN INDIANA AND ALL OF CENTRAL KENTUCKY EXCEPT
FOR THE ROW OF COUNTIES BORDERING TENNESSEE.

MAIN THREAT FROM EXPECTED STORMS THIS EVENING WILL BE DAMAGING WINDS
AND MARGINALLY SEVERE HAIL.

MAIN UPPER LEVEL FEATURE IS NOW IN IOWA...WITH ANOTHER DISTURBANCE
IN MISSOURI. THIS WEAK FEATURE WILL NOT MOVE ACROSS THE CWA UNTIL
THE EARLY MORNING HOURS FRIDAY.

STORMS WILL INCREASE IN COVERAGE THIS EVENING...WITH INDIVIDUAL
STORM DEVELOPMENT DEPENDENT ON LOCATION OF OUTFLOW BOUNDARIES FROM
EARLIER STORMS. INSTABILITY THIS AFTERNOON IS VERY HIGH...WITH LIS
AS HIGH AS -10 BETWEEN LOUISVILLE AND PADUCAH.

THE INITIAL STORMS WILL MOVE ACROSS SOUTHEASTERN INDIANA AND ACROSS
THE BLUEGRASS REGION. THESE ARE FORMING BEHIND AN OUTFLOW BOUNDARY
MOVING SOUTHWARD THROUGH CENTRAL INDIANA. OTHER STORMS WILL MOVE
INTO WEST CENTRAL KENTUCKY LATER THIS EVENING.

PRECIPITABLE WATER TOTALS ARE QUITE HIGH...AVERAGING OVER 2 INCHES.
ALTHOUGH STORM MOTION WILL AVERAGE 20 MPH...ANY AREAS WITH REPEATED
OR TRAINING STORMS MAY SEE EXCESSIVE RAINFALL.

THE THREAT OF THUNDERSTORMS WILL CONTINUE MUCH OF THE NIGHT AS A
WEAK SURFACE LOW MOVES ACROSS SOUTHERN INDIANA TOWARDS MORNING.

HIGH PRESSURE WILL SLOWLY BUILD ACROSS OHIO AND INDIANA TOMORROW.
SHOWERS WILL DIMINISH DURING THE AFTERNOON.

HIGH PRESSURE BUILDING ACROSS THE GREAT LAKES WILL SWITCH WINDS TO
THE NORTHEAST AND GRADUALLY BRING IN DISTINCTLY COOLER AND DRIER
AIR.

JSD

IN THE EXTENDED(FRIDAY NIGHT THROUGH THURSDAY)...

UPPER TROF OVER THE NORTHEAST UNITED STATES AT THE BEGINNING OF THE
PERIOD WILL SHUTTLE OFF TO THE EAST FRIDAY NIGHT AS UPPER RIDGING
SWELLS ACROSS THE SOUTHERN UNITED STATES OVER THE WEEKEND. IN
ADDITION...THE SURFACE FRONT THAT HAS BEEN PLAGUING US FOR THE PAST
FEW DAYS WILL FINALLY SAG SOUTHWARD AND WEAKEN. AS A RESULT OF THESE
FACTORS THE THREAT OF THUNDERSTORMS WILL DIMINISH DURING THE NIGHT
FRIDAY NIGHT AND BE MINIMAL OVER THE WEEKEND.

ECMWF AND GFS ENSEMBLE MEAN HAVE SHOWN ADMIRABLE AGREEMENT AND
CONSISTENCY OVER THE PAST FEW DAYS REGARDING A COLD FRONT EARLY NEXT
WORK WEEK. RECENT MODEL RUNS HAVE SPED THE FRONT UP A BIT...BUT
STILL BRING IT THROUGH MONDAY NIGHT INTO VERY EARLY TUESDAY
MORNING...SIMILAR TO PAST RUNS. AS A RESULT WILL CONTINUE WITH
SHOWER AND THUNDERSTORM CHANCES FROM MONDAY AFTERNOON INTO TUESDAY
MORNING.

RIDGING THEN BUILDS BACK IN WEDNESDAY-THURSDAY FOR A DRY MID-WEEK.

13

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...SEVERE THUNDERSTORM WATCH THROUGH 9 PM EDT.
IN...SEVERE THUNDERSTORM WATCH THROUGH 9 PM EDT.
&&

JSD
Hazardous weather outlook, Aug 10, 12:30 PM EDT, 6 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
1230 PM EDT THU AUG 10 2006

INZ076>079-083-084-089>092-KYZ029>043-045>049-055>057-067-111330-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-BOYLE KY-GARRARD KY-MADISON KY-
LINCOLN KY-
1130 AM CDT THU AUG 10 2006 /1230 PM EDT THU AUG 10 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HEAT INDEX READINGS WILL RISE TO BETWEEN 100 AND 105 THIS AFTERNOON.
PERSONS SUSCEPTIBLE TO THE HEAT SHOULD LIMIT OUTDOOR ACTIVITY THIS
AFTERNOON.

THE STORM PREDICTION CENTER HAS PLACED SOUTHERN INDIANA AND CENTRAL
KENTUCKY WITHIN A SLIGHT RISK FOR SEVERE STORMS LATE THIS AFTERNOON
AND THIS EVENING. THE GREATEST THREAT WILL BE ORGANIZED DAMAGING
WINDS ASSOCIATED WITH ONE OR MORE BOW ECHOS. A WARM FRONT EXTENDING
FROM INDIANAPOLIS THROUGH CINCINNATI MAY SERVE AS A FOCUS FOR STORMS
EXPECTED TO DEVELOP ACROSS INDIANA THIS AFTERNOON. VERY UNSTABLE
CONDITIONS AND WEAK NORTHWEST MID-LEVEL FLOW MAY ALLOW THESE STORMS
TO MOVE SOUTHEAST INTO SOUTHERN INDIANA AFTER MID AFTERNOON...
AND INTO CENTRAL KENTUCKY THIS EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THUNDERSTORMS ARE POSSIBLE FRIDAY AND AGAIN ON MONDAY AND TUESDAY.
SEVERE WEATHER IS NOT EXPECTED AT THIS TIME...BUT LIGHTNING WILL BE A
THREAT FROM ANY STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY NEED TO BE ACTIVATED THIS AFTERNOON AND OVERNIGHT.

KYZ023>028-053-054-061>066-070>078-081-082-111330-
HANCOCK KY-BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-
LARUE KY-MARION KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY-
BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY-
CLINTON KY-
1130 AM CDT THU AUG 10 2006 /1230 PM EDT THU AUG 10 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HEAT INDEX READINGS WILL RISE TO BETWEEN 100 AND 105 THIS AFTERNOON.
PERSONS SUSCEPTIBLE TO THE HEAT SHOULD LIMIT OUTDOOR ACTIVITY THIS
AFTERNOON.

THE ATMOSPHERE WILL BECOME HIGHLY UNSTABLE THIS AFTERNOON. ANY
ISOLATED THUNDERSTORMS THAT DEVELOP LATE THIS AFTERNOON MAY BECOME
SEVERE...WITH LOCALIZED DAMAGING WINDS FROM WET MICROBURSTS
POSSIBLE. STORMS MAY BECOME MORE ORGANIZED THIS EVENING AND
OVERNIGHT AS EXPECTED CONVECTION ACROSS INDIANA MOVES SOUTH.
DAMAGING WINDS WILL BE THE GREATEST THREAT OVERNIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THUNDERSTORMS ARE POSSIBLE FRIDAY AND AGAIN ON MONDAY AND TUESDAY.
SEVERE WEATHER IS NOT EXPECTED AT THIS TIME...BUT LIGHTNING WILL BE A
THREAT FROM ANY STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY NEED TO BE ACTIVATED THIS AFTERNOON AND OVERNIGHT.

JSD

In the hours before

Special weather statement, Aug 10, 6:46 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
646 PM EDT THU AUG 10 2006

KYZ073>077-081-102315-
ADAIR-ALLEN-BARREN-CUMBERLAND-METCALFE-MONROE-
546 PM CDT THU AUG 10 2006

AT 542 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
NUMBER OF STRONG THUNDERSTORMS ACROSS SOUTH CENTRAL KENTUCKY. THE
STORMS WERE MOVING EAST AT 20 MPH.

FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF
AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...SMALL PEA OR MARBLE SIZE HAIL...AND STRONG GUSTY WINDS OF
AROUND 45 TO 50 MPH... ARE EXPECTED WITH THIS STORM.

THIS STORM WILL AFFECT THE CUMBERLAND (NUNN) PARKWAY BETWEEN MILE
MARKERS 11 AND 49.

STRONG WINDS WITH THIS STORM CAN TOPPLE WEAKLY ROOTED TREES...AND
DOWN POWER LINES. TAKE PRECAUTIONS NOW TO SECURE TRASH CANS...LAWN
FURNITURE AND OTHER LOOSE OUTDOOR OBJECTS. MOTORISTS IN HIGH PROFILE
VEHICLES SHOULD USE CAUTION.

JA
Local storm report, Aug 10, 6:48 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
648 PM EDT THU AUG 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0644 PM     FLASH FLOOD      JAMESTOWN               36.99N 85.07W
08/10/2006                   RUSSELL            KY   TRAINED SPOTTER

            ROADWAY FLOODED ON ARLUS HALE RD IN CITY

&&

LD
Local storm report, Aug 10, 6:53 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
653 PM EDT THU AUG 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0631 PM     TSTM WND DMG     CANEYVILLE              37.42N 86.49W
08/10/2006                   GRAYSON            KY   EMERGENCY MNGR

            TREE DOWN BLOCKING ROAD IN CANEYVILLE. ANOTHER TREE
            BLOCKING US 62 6 MILES WEST OF CANEYVILLE

&&

LD
Local storm report, Aug 10, 6:56 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
656 PM EDT THU AUG 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     TSTM WND DMG     RUSSELL SPRINGS         37.05N 85.08W
08/10/2006                   RUSSELL            KY   TRAINED SPOTTER

            TREES BLWON DOWN AND WATER ON ROADWAYS

&&

LD
Special weather statement, Aug 10, 7:04 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
704 PM EDT THU AUG 10 2006

KYZ082-110000-
CLINTON-
604 PM CDT THU AUG 10 2006

AT 559 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS MOVING ACROSS SOUTH CENTRAL KENTUCKY. THE
OUTFLOW FROM THESE STORMS WILL MOVE THROUGH CLINTON COUNTY.

FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF
AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH... ARE EXPECTED
WITH THIS STORM.

STRONG WINDS WITH THIS STORM CAN TOPPLE WEAKLY ROOTED TREES...AND
DOWN POWER LINES. TAKE PRECAUTIONS NOW TO SECURE TRASH CANS...LAWN
FURNITURE AND OTHER LOOSE OUTDOOR OBJECTS. MOTORISTS IN HIGH PROFILE
VEHICLES SHOULD USE CAUTION.

JA
Local storm report, Aug 10, 7:12 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
712 PM EDT THU AUG 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0639 PM     TSTM WND DMG     RUSSELL SPRINGS         37.05N 85.08W
08/10/2006                   RUSSELL            KY   EMERGENCY MNGR

            NUMEROUS TREES AND POWER LINES DOWN

&&

LD

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 4:02 PM EDTSevere Thunderstorm WarningLMKJefferson28 min
Aug 10, 4:09 PM EDTSevere Thunderstorm WarningLMKShelby, Spencer51 min
Aug 10, 4:20 PM EDTSevere Thunderstorm WarningLMKBoyle, Mercer40 min
Aug 10, 4:24 PM EDTSevere Thunderstorm WarningLMKScott36 min
Aug 10, 4:25 PM EDTSevere Thunderstorm WarningLMKBullitt, Hardin, Nelson50 min
Aug 10, 4:31 PM EDTSevere Thunderstorm WarningLMKAnderson29 min
Aug 10, 4:52 PM EDTSevere Thunderstorm WarningLMKMercer38 min
Aug 10, 4:56 PM EDTSevere Thunderstorm WarningLMKBourbon, Fayette49 min
Aug 10, 5:16 PM EDTSevere Thunderstorm WarningLMKClark44 min
Aug 10, 5:19 PM EDTSevere Thunderstorm WarningLMKMadison41 min
Aug 10, 5:38 PM EDTSevere Thunderstorm WarningLMKGreen, Hart, Larue, Taylor37 min
Aug 10, 5:46 PM EDTFlash Flood WarningLMKHart4 hr
Aug 10, 5:49 PM EDTSevere Thunderstorm WarningLMKHancock, Ohio41 min
Aug 10, 6:01 PM EDTSevere Thunderstorm WarningLMKButler, Grayson44 min
Aug 10, 6:23 PM EDTSevere Thunderstorm WarningLMKWarren26 min
Aug 10, 6:25 PM EDTFlash Flood WarningLMKRussell4 hr
Aug 10, 6:26 PM EDTFlash Flood WarningLMKClark, Madison3 hr
Aug 10, 6:56 PM EDTFlash Flood WarningLMKAdair4 hr

Nearby

Flash Flood Warnings in Kentucky, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.